Dr. Mark Ghalili, DO, at Regenerative Medicine LA personally experienced fluoroquinolone toxicity, suffering numerous side effects of fluoroquinolones including muscle wasting, neuropathy, and seizures so severe that he became fully disabled and wheelchair-bound. Although he’s a board-certified internal medicine physician, he found complete healing in alternative and regenerative medicine, since traditional medicine had no answers. Learn more about how he’s helped other patients achieve full recovery like himself through the stories of 11 people floxed by cipro. To learn more about fluoroquinolone toxicity syndrome, give our office a call or book an appointment online.
What is Cipro?
Cipro and Levaquin are antibiotics that belong to a group of similar drugs called fluoroquinolone antibiotics. These antibiotics used to be routinely prescribed for bacterial infections such as:
- Urinary tract infections including cystitis in women
- Chronic bacterial prostatitis
- Lower respiratory tract infections
- Acute sinusitis
- Chronic bronchitis
- Bone and joint infections
- Complicated intra-abdominal infections
- Infectious diarrhea
In 2016, the US Food and Drug Administration recommended that fluoroquinolones should only be used in patients whose infections have no alternative treatment options or for serious infections. This new warning was issued based on serious side effects caused by fluoroquinolone toxicity.